# SDR 96UAL900170

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECTION SYSTEM INOPERATIVE.  SQUIB TEST REMAINS ON FOR A SHORT TIME AFTER TEST.  FOUND LOWER LOOP RUBBING AGAINST ENGINE COWLING.  REPOSITIONED LOOP, FIRE DETECTION SYSTEM CHECKS OKAY.
